Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 61, NWS Philadelphia/Mount Holly

June 12, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 12, 2019, 3:48 AM EDT. It took effect at Jun 13, 2019, 12:00 AM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2019, 3:48 AM EDT (07:48 UTC)
In effect from
Jun 13, 2019, 12:00 AM EDT
Expired
Jun 14, 2019, 6:00 PM EDT
In force
42 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

675 
WHUS71 KPHI 120748
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
348 AM EDT Wed Jun 12 2019

ANZ450>455-122100-
/O.NEW.KPHI.SC.Y.0061.190613T0400Z-190613T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
348 AM EDT Wed Jun 12 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EDT THURSDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from midnight tonight to 6 PM
EDT Thursday.

* WINDS AND SEAS...East to southeast winds 10 to 20 kt with gusts
  up to 30 kt tonight, shifting to south to southwest Thursday.
  Seas 3 to 5 feet tonight, building to 4 to 6 feet Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-122100-
/O.NEW.KPHI.SC.Y.0061.190613T0400Z-190613T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
348 AM EDT Wed Jun 12 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
EDT THURSDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from midnight tonight to 7 AM
EDT Thursday.

* WINDS AND SEAS...East to southeast winds 10 to 20 kt with gusts
  up to 25 kt tonight, shifting to south to southwest Thursday. 
  Seas 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
9 follow-up statements
629 
WHUS71 KPHI 121929
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
329 PM EDT Wed Jun 12 2019



ANZ450>455-130830-
/O.EXT.KPHI.SC.Y.0061.190613T0400Z-190614T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
329 PM EDT Wed Jun 12 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM EDT FRIDAY...

* WINDS AND SEAS...East winds 15 to 25 kt with gusts up to 30 kt.
  Occasional gusts to 35 knots are possible Thursday morning. 
  Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-130830-
/O.CON.KPHI.SC.Y.0061.190613T0400Z-190613T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
329 PM EDT Wed Jun 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 7 AM EDT THURSDAY...

* WINDS AND SEAS...East winds 15 to 20 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
596 
WHUS71 KPHI 130110
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
910 PM EDT Wed Jun 12 2019

ANZ450>455-131400-
/O.CON.KPHI.SC.Y.0061.190613T0400Z-190614T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
910 PM EDT Wed Jun 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 30 
  kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-131100-
/O.CON.KPHI.SC.Y.0061.190613T0400Z-190613T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
910 PM EDT Wed Jun 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT
THURSDAY...

* WINDS AND SEAS...East winds 15 to 20 kt with gusts up to 25 
  kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

MPS
053 
WHUS71 KPHI 130747
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
347 AM EDT Thu Jun 13 2019

ANZ450>455-132100-
/O.EXT.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
347 AM EDT Thu Jun 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS AND SEAS...East winds winds 10 to 20 kt with gusts up to
  30 kt this morning. Winds diminish and shift to southwest to
  west through today. Southwest winds 10-20 knots with gusts up to
  30 knots later tonight. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-131400-
/O.EXT.KPHI.SC.Y.0061.000000T0000Z-190613T1400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
347 AM EDT Thu Jun 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS AND SEAS...East winds 10 to 20 kt with gusts up to 25 
  kt this morning. Seas 2 to 4 feet.

* OUTLOOK...Winds will likely increase out of the west 10-20 knots
  with gusts up to 25 knots late tonight into Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
399 
WHUS71 KPHI 131318
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
918 AM EDT Thu Jun 13 2019

ANZ430-431-131600-
/O.EXT.KPHI.SC.Y.0061.000000T0000Z-190613T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
918 AM EDT Thu Jun 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 30 
  kt. Seas 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ450>455-140230-
/O.CON.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
918 AM EDT Thu Jun 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 30 kt,
  becoming west later today and continuing through Friday. Seas 4
  to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
588 
WHUS71 KPHI 131550
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1150 AM EDT Thu Jun 13 2019

ANZ430-431-131700-
/O.CAN.KPHI.SC.Y.0061.000000T0000Z-190613T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1150 AM EDT Thu Jun 13 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory.

The winds have diminished below 25 knots, therefore the advisory
has been cancelled.

$$

ANZ450>455-140500-
/O.CON.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1150 AM EDT Thu Jun 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS AND SEAS...North winds 15 to 20 kt with gusts up to 30 kt,
  becoming west to southwest and diminishing to around 10 knots by
  later today, then northwest wind gusts to 25 knots Friday. Seas
  4 to 6 feet today, subsiding some through Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
005 
WHUS71 KPHI 131937
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
337 PM EDT Thu Jun 13 2019

ANZ430-431-140845-
/O.EXB.KPHI.SC.Y.0061.190614T1000Z-190614T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
337 PM EDT Thu Jun 13 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT FRIDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 6 AM to 6 PM EDT Friday.

* WINDS AND SEAS...West to west-northwest winds 10 to 20 knots
  with gusts up to 30 knots. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ450>455-140845-
/O.CON.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
337 PM EDT Thu Jun 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS AND SEAS...Winds becoming southwest around 10 knots this
  evening, then becoming west overnight and increasing to 10 to 
  15 knots with gusts up to 20 knots. West to west-northwest winds
  on Friday 15 to 20 knots with gusts up to 30 knots. Seas 5 to 7
  feet, gradually subsiding to 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
960 
WHUS71 KPHI 140745
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
345 AM EDT Fri Jun 14 2019

ANZ430-431-142100-
/O.EXT.KPHI.SC.Y.0061.190614T0745Z-190614T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
345 AM EDT Fri Jun 14 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...W winds 10 to 15 kt, increasing to 15 to 20 kt
  with gusts up to 30 kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ450>455-142100-
/O.CON.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
345 AM EDT Fri Jun 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...W winds 10 to 15 kt, increasing to 15 to 20 kt
  with gusts up to 30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
253 
WHUS71 KPHI 142059
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
459 PM EDT Fri Jun 14 2019


ANZ450>455-142200-
/O.CON.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
459 PM EDT Fri Jun 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...West winds around 15 kt with gusts up to 20 
  kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-142200-
/O.CON.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
459 PM EDT Fri Jun 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...West winds around 15 kt with gusts up to 25 
  kt. Seas 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
231 
WHUS71 KPHI 142157
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
557 PM EDT Fri Jun 14 2019


ANZ450>455-142300-
/O.EXP.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
557 PM EDT Fri Jun 14 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

Wind gusts have generally dropped below 25 knots and seas have
dropped below 5 feet, therefore the Small Craft Advisory will be
allowed to expire at 6 PM.



$$

ANZ430-431-142300-
/O.EXP.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
557 PM EDT Fri Jun 14 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

Wind gusts have generally dropped below 25 knots and therefore 
the Small Craft Advisory will be allowed to expire at 6 PM.



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 11, 9:42 PM EDT, 6 hours 6 minutes earlier.

Area forecast discussion, Jun 11, 9:42 PM EDT, 6 hours 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
942 PM EDT Tue Jun 11 2019

.SYNOPSIS...
High pressure will move east and become centered over the mid
Atlantic region by late tonight. This high will move off the coast
late Wednesday through Wednesday night as a developing low pressure
system moves northward along the coast. This low will pass through
along the New Jersey coast Thursday with a cold front following in
its wake by late day. High pressure will then build in south of the
region and dominate our weather through Saturday as it moves off the
coast. A cold front will approach from the north by late Sunday and
may become stalled over the area into early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
High pressure will crest overhead through early Wednesday
morning. Thus, continued quiet weather can be expected tonight.
Temperatures have continued to trend a little on the warm side,
thus, bumped up temps a degree or two for the next few hours.
Winds will drop off overnight and skies will remain mostly
clear, allowing for good radiational cooling to take place.
Overnight lows are expected to fall into the upper 40s to lower
50s across northwest NJ, southern Poconos, and the Lehigh
Valley. Areas around the I-95 corridor, Delmarva and eastern NJ
are expected to fall into the mid 50s, with upper 50s closer to
the coast. Some of the colder spots in the Pine Barrens and
north central NJ may fall into the lower 50s.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
The high starts to slide offshore on Wednesday and we will see the
winds swing around the east across the region. The onshore flow will
help to keep us cooler despite the relatively cloudless skies. Highs
will rise into the low to mid 70s across much of the region, with
upper 70s possible through the more urbanized I-95 corridor and
parts of Delmarva.

The winds will start to turn more to the southeast through the day
and this will increase the moisture across the area. The surface
low looks to begin moving toward the region by Wednesday
evening, however, precipitation will likely hold off until after
sunset. The exception being southern Delaware and portions of
the Eastern Shore, where rain may inch its way into the region
after 8 PM. Tomorrow looks to be a nice and dry day across the
region.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Wednesday night through Friday....

Unseasonably deep upper level trough moves from the midwest
north and east towards the NE CONUS Wednesday night through
Thursday while becoming negatively tilted. This will result in
low pressure developing near the Virginia coast Wednesday night
and tracking NE along the coast through Thursday bringing more
rainfall to the area. Expect rain to overspread the area south
to north during the late evening through the overnight. Main
question at this point is how heavy the rain becomes. Forecast
models indicate PWATs with the system reaching near 2 inches
with a strong LLJ developing near 850 mb of 50+ knots
transporting rich moisture northward. Latest NAM hits a good
portion of the area with a quick 1-2 inches of rain Wednesday
night while the GFS is has heaviest rain fragmented into two
pieces...one offshore in the warm sector and the other to our
west with the upper trough. Due to this continuing limited
confidence in rain amounts will hold off on any Watches but
should the NAM solution come to fruition flooding may a concern
Wednesday night into Thursday morning for areas near and south
of the I-95 corridor. Main threat would be urban, small stream,
and poor drainage type flooding.

The heaviest of the rain looks to occur overnight Wednesday night
into early Thursday so by midday Thursday rain should be tapering
off as the low tracks into New England. However by late day as the
upper level trough and a secondary cold front moves through
additional showers with the potential for some thunderstorms will be
possible. Highs Thursday range from the mid 60s over the southern
Poconos and NW NJ to the mid to upper 70s along the urban corridor
to around 80 over the Delmarva.

Any lingering showers taper off Thursday night with otherwise breezy
and cool conditions moving in behind the system. Lows will generally
be in the 50s.

For Friday, high pressure builds in south of the area resulting
in a breezy westerly wind with seasonably cool conditions and
low humidity under partly to mostly sunny skies. Highs will be
mostly in the 70s.

Friday night through Tuesday...

High pressure will continue to dominate our weather through Saturday
as it moves eastward off the North Carolina coast. This will
bring the area partly to mostly sunny skies for Saturday with SW
winds and highs mainly in the low 80s along with humidity
levels that still won't be too high.

Specific forecast details start to become a little more
nebulous by late weekend into early next week as the models
start to diverge. However in the big picture, the pattern looks
to be dominated by an upper level trough centered near Hudson
Bay but extending over a good portion of central Canada while
ridging dominates over the western Atlantic. This looks to set
up an active pattern favorable for successive waves to track
right though the region along a frontal boundary that may tend
to oscillate north and south through the area. For this reason
we have good chances for showers and storms in the forecast each
day Sunday through Tuesday with the best chances tending to
occur in the afternoon and early evening. Temperatures look to
be seasonably warm and also quite humid through this period with
highs mostly in the 80s and lows mainly in the 60s to low 70s.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...VFR conditions expected. Light winds with a prevailing
northerly direction generally around 5 knots.

Wednesday...VFR conditions expected. North winds early will veer to
the east through midday, becoming east-southeast by early afternoon.
Winds speeds around 5 to 10 knots.

Outlook...

Wednesday night-Thursday...MVFR, or IFR, conditions with
periods of rain likely. East winds 10-15 knots overnight
Wednesday into early Thursday, become south to southwest
Thursday afternoon. Winds may gust 20-25 knots.

Thursday night...Conditions improve to VFR Thursday evening as
showers come to an end. Winds shift from southwest to west 10-15
knots, with gusts 20-25 knots possible.

Friday-Saturday...VFR conditions expected. West winds Friday
and Friday night 10-15 knots, become southwest Saturday. Winds
may gust 20-30 knots during the day Friday.

Sunday...VFR to start but chances for showers and storms will
arrive in the afternoon from west to east with associated
restrictions possible. SW winds 10-15 knots.

&&

.MARINE...
Tonight...Seas will continue to diminish to around 2 to 4 feet.
Winds will turn to the north and then northeast overnight with
speeds around 10 to 15 knots.

Wednesday...Northeast winds early will become east to southeast by
Wednesday afternoon around 10 to 15 knots. Seas generally around 2
to 3 feet.

Outlook...

Wednesday... Sub-SCA conditions prevailing with easterly winds
around 10-15kts and 2-3 ft seas.

Wednesday night-Thursday...Small Craft Advisory conditions
likely. Showers and thunderstorms likely which may produce
locally higher winds and waves.

Thursday night...Showers come to an end overnight. Small Craft
Advisory conditions may continue through the night with gusty
west winds.

Friday-Sunday...Marginal Small Craft Advisory conditions may
continue at times Friday through Sunday. Most of the period
should be dry but by late Sunday chances for showers/storms
arrive.

Rip Currents...

There is a low risk for the development of dangerous rip currents
for today as we continue to see an offshore flow and decreasing
seas.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Fitzsimmons
Near Term...Davis/Meola
Short Term...Davis/Meola
Long Term...Fitzsimmons
Aviation...Davis/Fitzsimmons/Meola
Marine...Davis/Fitzsimmons/Meola
Hazardous weather outlook, Jun 11, 3:37 PM EDT, 12 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
337 PM EDT Tue Jun 11 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-121945-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
337 PM EDT Tue Jun 11 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A period of heavy rainfall is possible Wednesday night into Thursday
as an area of low pressure lifts north along the east coast and
across the Mid Atlantic region. This may result in areas of urban,
small stream, and poor drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-121945-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
337 PM EDT Tue Jun 11 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A period of heavy rainfall is possible Wednesday night into Thursday
as an area of low pressure lifts north along the east coast and
across the Mid Atlantic region. This may result in areas of urban,
and poor drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-121945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
337 PM EDT Tue Jun 11 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:18 PM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean17 hr

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.